# SDR DALA2022081905634

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 69,201 hours, 26,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8534845) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP ON AFT SECTION. R/R EMERGENCY BATTERY PACK ON RT AFT SECTION (SEAT 23) REF. B737 AMM 33-51. OPS CK GOOD.
